Sur le probleme des trois corps

K. Popoff

Mathematische Annalen (1929)

  • Volume: 101, page 579-590
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Popoff, K.. "Sur le probleme des trois corps." Mathematische Annalen 101 (1929): 579-590. <>.

author = {Popoff, K.},
journal = {Mathematische Annalen},
pages = {579-590},
title = {Sur le probleme des trois corps},
url = {},
volume = {101},
year = {1929},

AU - Popoff, K.
TI - Sur le probleme des trois corps
JO - Mathematische Annalen
PY - 1929
VL - 101
SP - 579
EP - 590
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.